# SDR SWAA2020012940853

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 44,103 hours, 21,989 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR WOULD NOT SEAT CORRECTLY.   R&R SLIDE CONTAINER IAW AMM.
